# SDR CHQA20121129467

- Difficulty date: November 29, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N279SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145379
- Aircraft time: 29,723 hours, 24,480 cycles
- Engine: Rroyce AE3007A12
- Engine time: 18,904 hours, 15,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14522226003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE LEFT OMEGA BEAM AT FRAME 59.  THE LEFT OMEGA BEAM GUSSET AT FRAME 59 WAS REPLACED IN ACCORDANCE WITH 51-40-02.
